# SDR CA970219001

- Difficulty date: February 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna U206F
- Engine: Cont IO520F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: D11125025
- Condition: Stuck
- Location: Eng Rpm
- Part time: 61 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE STARTED NORMAL CONDITIONS.  TACHOMETER NEEDLE STUCK AT 800 RPM.  WOULD NOT RISE OR FALL.
